# SDR UPS06246088

- Difficulty date: January 10, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI NR 7 FLAP CARRIAGE HAS CORROSION ON I/B FACE AT OB AFT LARGE BEARING HOLE, AND WEAR IN I/B AND OB FWD AND AFT SIDE BEARING BRACKETS ATTACH HOLE.  REPLACE CARRIAGE ASSY NR 7 FLAP CARRIAGE ASSY ON I/B SIDE OF RT FLAP REPLACED IAW 27-51-13.
